Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Adding handles to the helicoid


Authors: David Hoffman, Fu Sheng Wei and Hermann Karcher
Journal: Bull. Amer. Math. Soc. 29 (1993), 77-84
MSC (2000): Primary 53A10; Secondary 58E12
MathSciNet review: 1193537
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There exist two new embedded minimal surfaces, asymptotic to the helicoid. One is periodic, with quotient (by orientation-preserving translations) of genus one. The other is nonperiodic of genus one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 53A10, 58E12

Retrieve articles in all journals with MSC (2000): 53A10, 58E12


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00401-4
PII: S 0273-0979(1993)00401-4
Article copyright: © Copyright 1993 American Mathematical Society